How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Skinner Your Own Question
Dr. Skinner
Dr. Skinner, Dermatologist
Category: Dermatology
Satisfied Customers: 1555
Experience:  MD , DNB ( D &V), FAAD
Type Your Dermatology Question Here...
Dr. Skinner is online now
A new question is answered every 9 seconds

I have a rash on my hip, lower back going up my spine, and

Resolved Question:

I have a rash on my hip, lower back going up my spine, and the back of my neck. The rash itches and burns, and has raised red bumps.
Submitted: 5 years ago.
Category: Dermatology
Expert:  Dr. Skinner replied 5 years ago.
can u post a photo of the rash please ? this could be acneiform eruption and the steroid shot is possibly going to worsen it.Thanks.
Customer: replied 5 years ago.
I dont have that ability right now. When I got the steroid shot 2 weeks ago, the rash was just on my hip, in about a week it was on my back and neck.
Expert:  Dr. Skinner replied 5 years ago.
So it is indeed the steroid induced acneiform eruption.The initial rash on the hip was probably a dermatitis.Would suggest a course of Doxycycline 100mg daily for 3 weeks along with Exfoliac lotion or 10% AHA lotion for ext use by night over the trunk and oral zinc 50mg daily after food for a month.May apply Eucerin cream on the hip.Thanks.Queries welcome.
Dr. Skinner and other Dermatology Specialists are ready to help you

Related Dermatology Questions